# SDR G02R20170322002

- Difficulty date: March 22, 2017
- Submitted: March 22, 2017
- Operation: General aviation
- Filed by: Gulfstream Aerospace Corporation, repair station G02R813X
- Aircraft: N426QS
- Make and model: Gulstm GIV
- Aircraft serial: 1426
- Aircraft time: 13,101 hours, 6,537 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 1159CSM200307
- Part serial: NSN
- Condition: Corroded
- Location: Nr 4 Elevator
- Part time: 13,101 hours, 6,537 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ELEVATOR ATTACH POINT ON HORIZONTAL STABILIZER HAS CORROSION IN BOLT HOLE.
